# SDR 2008UALA03550

- Difficulty date: June 20, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N194UA
- Make and model: Boeing 747422
- Aircraft serial: 26892
- Aircraft time: 44,607 hours, 5,085 cycles
- Engine: Pwa PW4056
- Engine time: 37,194 hours, 4,462 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: E, A

## Discrepancy

BIRDSTRIKE TO NR 2 ENGINE. RTFL.  CREW SUSPECTED A BIRDSTRIKE, AND SHUT THE ENGINE DOWN AS A PRECAUTION.  BORESCOPE INSPECTION REVEALED NO CORE DAMAGE; BIRDSTRIKE DAMAGE CONFINED TO FAN BYPASS AREA.  FIVE FAN BLADES WERE BENT FORWARD, WITH MINOR NICKS TO OTHER BLADES. REMOVED AND REPLACED THE FAN BLADE SET.
